# SDR SWAA2024071806376

- Difficulty date: June 27, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 26,700 hours, 13,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT L2 DOOR FWD. SCUPPER DRAIN BETWEEN STA. 947-967 HAS CORROSION AROUND NUT PLATE HOLES. DOT A637<[01] REMOVED AND REPLACED INTERCOSTAL PT.#147A5660Y21 AND FLOORBOARD SUPPORT IAW BAC DWG 147A5660 REV. B AND B737-8700 SRM 51-40-02;[02] VERIFIED REMOVED AND REPLACED INTERCOSTAL PT.#147A5660Y21 AND FLOORBOARD SUPPORT IAW BAC DWG 147A5660 REV. B AND B737-8700 SRM 51-40-02
